Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 39, NWS Houston/Galveston, TX

April 29, 2015Brazos County, Grimes County, Madison County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Apr 29, 2015, 9:08 PM CDT for Brazos County, Grimes County, Madison County, Texas. It took effect at Apr 30, 2015, 8:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 29, 2015, 9:08 PM CDT (02:08 UTC)
In effect from
Apr 30, 2015, 8:00 AM CDT
Expired
May 4, 2015, 10:00 AM CDT
In force
4 days
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Brazos County, TX, Grimes County, TX, Madison County, TX

The radar

The Ft Hood radar (KGRK), 114 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Navasota River near Normangee (NGET2).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08110800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WGUS44 KHGX 300208
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
908 PM CDT WED APR 29 2015

...The National Weather Service in Houston/Galveston has issued a flood warning 
for the following rivers...

  Navasota River Near Normangee affecting the following counties in Texas...
  Brazos...Grimes...Madison


For Navasota River at Normangee, Minor flooding is forecasted.  

Excessive rainfall last weekend has helped to produce minor flooding on 
the Navasota River near Normangee this week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to rising water and
take all precautions to protect their property. Do not drive or walk into 
flooded areas the depth and water velocity could be too great for you to cross 
safely. Motorists should avoid any water covered roads and find an alternate 
route. Livestock and equipment should be removed from the flood plain 
immediately.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-301408-
/O.NEW.KHGX.FL.W.0039.150430T1300Z-150504T1500Z/
/NGET2.1.ER.150430T1300Z.150501T0600Z.150504T0300Z.NO/
908 PM CDT WED APR 29 2015

The National Weather Service in Houston/Galveston has issued a 

* Flood Warning for 
  The Navasota River Near Normangee.
* from Thursday morning to Monday morning...or until the warning is canceled.
* At 0800 PM Wednesday the stage was 14.6 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by tomorrow morning with a crest near 17 feet 
   tomorrow night.
* At 17.0 feet...Minor lowland flooding continues with widespread inundation of 
  the flood plain in the vicinity of the gage with the river more than 1 mile 
  wide. Long trussel road in northeast Brazos County below State Highway 21 is 
  threatened.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633

$$
10 follow-up statements
286 
WGUS84 KHGX 301441
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
940 AM CDT THU APR 30 2015


A river flood warning remains in effect for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.

Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-011440-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1541Z.150501T0600Z.150504T0000Z.NO/
940 AM CDT THU APR 30 2015

The Flood Warning continues for
  The Navasota River Near Normangee...
* until Monday morning...or until the warning is canceled.
* At 0900 AM Thursday...the stage was 14.8 feet. 
* Minor flooding is forecast.
* Flood stage is 15.0 feet. 
* Forecast...Rise above flood stage late this morning and crest overnight 
 between 16 and 17 feet. The river will fall below flood stage Sunday evening.
* At 17.0 feet...Minor lowland flooding continues with widespread inundation of 
  the flood plain in the vicinity of the gage with the river more than 1 mile 
  wide. Long Trussel Road in northeast Brazos County below State Highway 21 is 
  threatened.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633

&&
                     Flood  Observed             Forecast 6 AM
Location             Stage  Stage   Day Time     Fri    Sat    Sun    Mon

Navasota River
  Normangee            15    14.8   Thu 09 AM     16.1   15.8   15.2   14.7

$$
776 
WGUS84 KHGX 302037
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
337 PM CDT THU APR 30 2015


A river flood warning remains in effect for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.

Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-012037-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150502T0000Z.150504T0000Z.NO/
337 PM CDT THU APR 30 2015

The Flood Warning continues for
  The Navasota River Near Normangee...
* until Monday morning...or until the warning is canceled.
* At 0300 PM Thursday...the stage was 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to crest near 16.0 feet Friday  
  evening...then fall below flood stage Sunday night.
* At 17.0 feet...Minor lowland flooding continues with widespread inundation of 
  the flood plain in the vicinity of the gage with the river more than 1 mile 
  wide. Long Trussel Road in northeast Brazos County below State Highway 21 is 
  threatened.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633

&&
                     Flood  Observed             Forecast 12 PM
Location             Stage  Stage   Day Time     Fri    Sat    Sun    Mon

Navasota River
  Normangee            15    15.0   Thu 03 PM     15.9   15.7   15.2   14.7

$$
133 
WGUS84 KHGX 010425
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1125 PM CDT THU APR 30 2015


A river flood warning remains in effect for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-020425-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150502T0000Z.150504T0000Z.NO/
1125 PM CDT THU APR 30 2015

The Flood Warning continues for
  The Navasota River Near Normangee
* until Monday morning...or until the warning is canceled.
* At 1100 PM Thursday the stage was 15.4 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet
* Forecast...The river will crest near 16.0 feet by tomorrow night then 
  begin falling. Levels should drop below flood stage Sunday evening.
* At 17.0 feet...Minor lowland flooding continues with widespread inundation of 
  the flood plain in the vicinity of the gage with the river more than 1 mile 
  wide. Long trussel road in northeast Brazos County below State Highway 21 is 
  threatened.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Fri    Sat    Sun    Mon

Navasota River
  Normangee            15    15.4   Thu 11 PM     16.0   15.5   15.0   14.8

$$
439 
WGUS84 KHGX 011437
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
937 AM CDT FRI MAY 1 2015


A river flood warning remains in effect for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.

Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-021437-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-150504T0600Z/
/NGET2.1.ER.150430T1915Z.150501T1800Z.150503T1800Z.NO/
937 AM CDT FRI MAY 1 2015

The Flood Warning continues for
  The Navasota River Near Normangee...
* until late Sunday night...or until the warning is canceled.
* At 0900 AM Friday...the stage was 15.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 15.9 feet this afternoon...
  then fall below flood stage Sunday early afternoon.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
  and inundates the flood plain.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633

&&
                     Flood  Observed             Forecast 6 AM
Location             Stage  Stage   Day Time     Sat    Sun    Mon    Tue

Navasota River
  Normangee            15    15.8   Fri 09 AM     15.7   15.1   14.8   14.6

$$
155 
WGUS84 KHGX 011909
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
209 PM CDT FRI MAY 1 2015


A river flood warning remains in effect for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.

Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-021909-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-150504T0300Z/
/NGET2.1.ER.150430T1915Z.150501T1800Z.150503T1500Z.NO/
209 PM CDT FRI MAY 1 2015

The Flood Warning continues for
  The Navasota River Near Normangee
* until Sunday evening...or until the warning is canceled.
* At 0100 PM Frida...the stage was 15.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is cresting now...will begin slowly falling to drop 
  under flood stage on Sunday.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
  and inundates the flood plain.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633

&&
                     Flood  Observed             Forecast 6 AM
Location             Stage  Stage   Day Time     Sat    Sun    Mon    Tue

Navasota River
  Normangee            15    15.9   Fri 01 PM     15.6   15.1   14.7   14.3

$$
613 
WGUS84 KHGX 020241
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
941 PM CDT FRI MAY 1 2015


A river flood warning remains in effect for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-030241-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150504T0000Z.NO/
941 PM CDT FRI MAY 1 2015

...Flood Warning extended until Monday morning...The Flood Warning continues for
  The Navasota River Near Normangee
* until Monday morning...or until the warning is canceled.
* At 0900 PM Friday the stage was 15.9 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet
* Forecast...The river is cresting and is expected to remain above flood stage 
  through Sunday evening.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
  and inundates the flood plain.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Sat    Sun    Mon    Tue

Navasota River
  Normangee            15    15.9   Fri 09 PM     15.5   15.0   14.6   14.2

$$
537 
WGUS84 KHGX 021421
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
921 AM CDT SAT MAY 2 2015


A river flood warning remains in effect for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.

Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-031421-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150504T0000Z.NO/
921 AM CDT SAT MAY 2 2015

The Flood Warning continues for
  The Navasota River Near Normangee...
* until Monday morning or until the warning is canceled.
* At 0900 AM Saturday...the stage was 15.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will remain in minor flood for another day...then recede 
  below flood level Sunday night. 
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
  and inundates the flood plain.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633

&&
                     Flood  Observed             Forecast 6 AM
Location             Stage  Stage   Day Time     Sun    Mon    Tue    Wed

Navasota River
  Normangee            15    15.7   Sat 09 AM     15.2   14.8   14.3   13.8

$$
225 
WGUS84 KHGX 030251
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
951 PM CDT SAT MAY 2 2015


A river flood warning remains in effect for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-040251-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150504T0000Z.NO/
951 PM CDT SAT MAY 2 2015

The Flood Warning continues for
  The Navasota River Near Normangee
* until Monday morning...or until the warning is canceled.
* At 0900 PM Saturday the stage was 15.4 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet
* Forecast...Will remain above flood levels through Sunday...but a new rise is
  expected late next week.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
  and inundates the flood plain.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Sun    Mon    Tue    Wed

Navasota River
  Normangee            15    15.4   Sat 09 PM     15.0   14.5   13.9   13.4

$$
505 
WGUS84 KHGX 031330
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
830 AM CDT SUN MAY 3 2015


A river flood warning remains in effect for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-041200-
/O.CON.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150504T0000Z.NO/
830 AM CDT SUN MAY 3 2015

The Flood Warning continues for
  The Navasota River Near Normangee
* until Monday morning...or until the warning is canceled.
* At 0800 AM Sunday the stage was 15.2 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet
* Forecast...The river will continue to fall to below flood stage by this evening.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
  and inundates the flood plain.

&&
 
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633



&&
                     Flood  Observed             Forecast 7 AM
Location             Stage  Stage   Day Time     Mon    Tue    Wed    Thu

Navasota River
  Normangee            15    15.2   Sun 08 AM     14.7   14.1   13.6   13.7

$$
319 
WGUS84 KHGX 040235
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
935 PM CDT SUN MAY 3 2015


The river flood warning has been cancelled for the Navasota River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC041-185-313-040305-
/O.CAN.KHGX.FL.W.0039.000000T0000Z-150504T1200Z/
/NGET2.1.ER.150430T1915Z.150501T2045Z.150503T2345Z.NO/
935 PM CDT SUN MAY 3 2015

The Flood Warning is canceled for
  The Navasota River Near Normangee
* At 0900 PM Sunday the stage was 14.9 feet
* Fell below flood stage at 6:45 PM Sunday.
* Flood stage is 15.0 feet
* Forecast...The river will continue to fall to 14.0 feet late Monday.
* At 15.0 feet...Minor lowland flooding begins as water escapes the main channel
  and inundates the flood plain.



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Mon    Tue    Wed    Thu

Navasota River
  Normangee            15    14.9   Sun 09 PM     14.4   13.6   12.6   11.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 2:25 PM CDT, 6 hours 43 minutes earlier.

Area forecast discussion, Apr 29, 2:25 PM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
225 PM CDT WED APR 29 2015

.DISCUSSION...
A PLEASANT AFTERNOON IS WELL UNDERWAY FOR SOUTHEAST TEXAS... WITH
LOW CONVECTIVE TEMPERATURES /MID 60S TO LOW 70S/ PROMPTING THE
DEVELOPMENT OF SCATTERED FAIR WEATHER CUMULUS ACROSS SOUTHEAST
TEXAS. SUBJECTIVE SURFACE ANALYSIS AT 1 PM CDT /18Z/ PLACED THE
REGION JUST ON THE EASTERN EDGE OF AN AREA OF SURFACE HIGH
PRESSURE SLIDING TOWARDS SOUTH TEXAS FROM WEST TEXAS. AS THIS AREA
OF HIGH PRESSURE CONTINUES TO SLIDE TOWARDS THE REGION... WINDS
WILL CONTINUE TO RELAX /BECOMING LIGHT AND VARIABLE OVERNIGHT/.
WIDESPREAD SUBSIDENCE ACROSS THE AREA PER AFTERNOON WATER VAPOR
IMAGERY IS ALSO EXPECTED TO PERSIST OVERNIGHT... WITH SKIES
CLEARING AS THIS AFTERNOON/S CLOUDS DISSIPATE. THESE CONDITIONS
WILL SET THE STAGE FOR EXCELLENT RADIATIONAL COOLING AND ALLOW
OVERNIGHT LOW TEMPERATURES TO FALL INTO THE LOW TO MID 50S.

WITH THE SURFACE HIGH IN PLACE THURSDAY... EXPECT MORE OF THE
SAME IN TERMS OF DRY AND QUIET WEATHER THURSDAY AND FRIDAY.
TEMPERATURES WILL INCREASE SLIGHTLY THROUGH THE REMAINDER OF THE
WEEK /REACHING THE LOW 80S BY FRIDAY/ AS 500 MB HEIGHTS RISE IN
RESPONSE TO UPPER RIDGING BUILDING IN FROM THE WEST. SOUTHERLY
RETURN FLOW RESUMES LATE FRIDAY AS THE SURFACE HIGH MOVES EAST OF
THE REGION...WITH LOW LEVEL MOISTURE INCREASING OVER THE WEEKEND
IN RESPONSE. THIS WILL DO LITTLE MORE THAN INCREASE CLOUD COVER A
BIT /AS WELL AS HUMIDITIES/ FOR SATURDAY AND SUNDAY WITH DRY AND
WARM WEATHER EXPECTED TO PERSIST THROUGH THE WEEKEND.

THE UPPER RIDGE FLATTENS BY THE END OF THE WEEKEND AS A SERIES OF
DISTURBANCES CROSS THE NORTHERN PLAINS... WITH ANOTHER UPPER LOW
DEVELOPING OFF THE WEST COAST ON SUNDAY. BY MONDAY...THIS SYSTEM
APPROACHES BAJA CALIFORNIA AND CAUSES A RETURN TO SOUTHWEST FLOW
ALOFT FOR THE REGION. EMBEDDED DISTURBANCES IN THIS FLOW WILL
INCREASE RAIN CHANCES FOR THE REGION HEADING INTO THE BEGINNING OF
NEXT WEEK... WITH THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS
TUESDAY AND WEDNESDAY AS THE MAIN UPPER DISTURBANCE APPROACHES
FROM THE WEST.

HUFFMAN

&&

.MARINE...
HIGH PRESSURE BUILDING OVER TEXAS WILL ALLOW FOR WINDS AND SEAS TO
CONTINUE THEIR CURRENT DECREASING TREND INTO TONIGHT.  LIGHT WINDS
AND SEAS ARE EXPECTED THURSDAY AND FRIDAY AS THE HIGH MOVES ACROSS
THE UPPER TEXAS COAST.  OVER THE WEEKEND...MODELS REMAIN IN DECENT
AGREEMENT WITH SOUTHEAST WINDS RETURNING TO THE AREA AND
STRENGTHENING.  BY SUNDAY NIGHT OR MONDAY...EXPECT TO SEE WINDS
APPROACHING 15 KNOTS ALONG WITH MODERATE SEAS. THERE IS A LOW
CHANCE THAT SMALL CRAFT EXERCISE CAUTION MAY BE NEEDED FOR THE
INCREASING WINDS AND SEAS...BUT THINK THIS SHOULD HOLD OFF UNTIL
THE START OF NEXT WEEK. 42

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      53  80  56  81  60 /   0   0   0   0   0
HOUSTON (IAH)              55  80  58  82  62 /   0   0   0   0   0
GALVESTON (GLS)            63  76  65  78  68 /   0   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...14
AVIATION/MARINE...42
Hazardous weather outlook, Apr 29, 2:20 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
220 PM CDT WED APR 29 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-301930-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
220 PM CDT WED APR 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL INCREASE TUESDAY AS AN UPPER LEVEL
SYSTEM APPROACHES SOUTHEAST TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-335-350-355-370-375-301930-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
220 PM CDT WED APR 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL INCREASE TUESDAY AS AN UPPER LEVEL
SYSTEM APPROACHES SOUTHEAST TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.